# SDR 2WAA20150325002

- Difficulty date: March 13, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N804WA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- Aircraft time: 80,828 hours, 36,291 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WOULD NOT PRESSURIZE, RETURN TO DEPARTURE AIRPORT. PERFORMED CABIN PRESSURE CHECK IAW MM 21-00-00, TEST SATISFACTORY.  PERFORMED CABIN DOOR WARNING OPS CHECK, FOUND NORMAL IAW MM 52-70-00.  ACCOMPLISH PRECAUTIONARY DOOR HANDLE PULL CHECK ON L1, R1, & R2 DOORS IAW COMPANY REQUEST.  ACCOMPLISHED DOOR HANDLE PULL CHECK ON L1, R1, & R2 DOORS IAW MM 52-11-00, 52-41-10 AND 52-42-00 ALL.  CHECK IN LIMITS OF AMM.
